# SDR 2017FA0000178

- Difficulty date: May 9, 2017
- Submitted: May 9, 2017
- Operation: General aviation
- Aircraft: N351BC
- Make and model: Cessna 525
- Aircraft serial: 5250159
- Aircraft time: 3,397 hours, 4,170 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6317003138
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 3,397 hours, 4,170 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTED HYDRAULIC PROBLEM, DECLARED EMERGENCY, PERFORMED EMERGENCY GEAR EXTENSION AND LANDED WITH OUT INCIDENT. INSPECTION REVEALED HIGH PRESSURE HYDRAULIC LINE CRACKED AT BEND. NO CHAFFING OR RUBBING NOTICED.
